Hilbert’s Paradox

V. Peckhaus, R. Kahle, in: Historia Mathematica, 2002, pp. 157–175.

Download
No fulltext has been uploaded.
Book Chapter | English
Author
;
Abstract
Rezension: Zbl. Math. 0996.01012 (I. Grattan-Guinness); The College Mathematics Journal 34 (2003), 167 (P. Ross).
Publishing Year
Book Title
Historia Mathematica
Volume
29
Page
157-175
LibreCat-ID

Cite this

Peckhaus V, Kahle R. Hilbert’s Paradox. In: Historia Mathematica. Vol 29. ; 2002:157-175.
Peckhaus, V., & Kahle, R. (2002). Hilbert’s Paradox. In Historia Mathematica (Vol. 29, pp. 157–175).
@inbook{Peckhaus_Kahle_2002, title={Hilbert’s Paradox}, volume={29}, booktitle={Historia Mathematica}, author={Peckhaus, Volker and Kahle, Reinhard}, year={2002}, pages={157–175} }
Peckhaus, Volker, and Reinhard Kahle. “Hilbert’s Paradox.” In Historia Mathematica, 29:157–75, 2002.
V. Peckhaus and R. Kahle, “Hilbert’s Paradox,” in Historia Mathematica, vol. 29, 2002, pp. 157–175.
Peckhaus, Volker, and Reinhard Kahle. “Hilbert’s Paradox.” Historia Mathematica, vol. 29, 2002, pp. 157–75.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar